MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF ASPHERIC UV ABSORBING SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF ASPHERIC UV ABSORBING SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SA60WF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that they have patient's that have experienced toxic anterior segment syndrome (tass).A completed questionnaire was received indicating the patient received medical treatment in the right eye of a adrenocortical steroid injection.An antibiotic, steroid and non-steroidal were administered to the patient.This is the first of six (6) reports from this facility.
 
Additional Manufacturer Narrative
Corrected information has been provided in b.2.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported event.There are no other complaints in this lot.Customer and technical affairs were contacted to assist the customer with their concerns.Investigation has been completed based on current information.No further action warranted at this time.Based on our current tracking, there are no adverse trends for this reported complaint and based on these findings the residual risk remains unchanged and at an acceptable level.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF ASPHERIC UV ABSORBING SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11832687
Report Number1119421-2021-01039
Device Sequence Number4308433
Product Code HQL
UDI-Device Identifier00380652332729
UDI-Public00380652332729
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2025
Device Model NumberSA60WF
Device Catalogue NumberSA60WF.230
Device Lot Number15087092
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer05/17/2021
07/17/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date06/08/2021
08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALANCED SALT SOLUTION WITH EPI; BROMDAY; CELESTONE 0.1CC; CUSTOM-PAK SURGICAL PROCEDURE PACK; DUOVISC; INFINITI VISION SYSTEM; INVELTYS; PHENYLEPHRINE 2.5%; POLYMIXIN; PROPARACAINE; SODIUM BICARB; TROPICAMIDE 1%; BALANCED SALT SOLUTION WITH EPI; BROMDAY; CELESTONE 0.1CC; CUSTOM-PAK SURGICAL PROCEDURE PACK; DUOVISC; INFINITI VISION SYSTEM; INVELTYS; PHENYLEPHRINE 2.5%; POLYMIXIN; PROPARACAINE; SODIUM BICARB; TROPICAMIDE 1%
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age52 YR